# SDR SWAA2013051716156

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,980 hours, 23,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899
- Condition: Disconnected
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC GIRT BAR LANYARD DISCONNECTED.  RECONNECTED LANYARD IAW MM.
